# SDR HYIA20160912121

- Difficulty date: September 5, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N764EA
- Make and model: Cessna 402C
- Aircraft serial: 402C0237
- Aircraft time: 31,468 hours
- Engine: Cont TSIO520VB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: 658175A2BP
- Part serial: AC12EA226
- Condition: Damaged
- Location: Nr 1 Cylinder
- Part time: 2,548 hours
- Component: Engine, Cont, TSIO520VB
- Component part number: TSIO520VB
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER REMOVED DUE TO LOW COMPRESSION AT INSPECTION.  EXHAUST VALVE DISPLAYS EVIDENCE OF HEAT DAMAGE, VALVE SEAT SHOWS SIGNS OF DAMAGE.
